Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 109, NWS La Crosse, WI

September 13, 2005Adams County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 13, 2005, 4:59 PM CDT for Adams County, Wisconsin. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 4:59 PM CDT (21:59 UTC)
Expired
Sep 13, 2005, 5:28 PM CDT
In force
29 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Adams County, WI

The radar

The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 5:10 PM CDTTSTM WND DMGCottonville, WITREES DOWN AT COTTONVILLE AND 16TH...AND DELLWOOD SUBDIVISION OFF COUNTY ROAD Z.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 2:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 132159
SVRARX
WIC001-132230-
/O.NEW.KARX.SV.W.0109.050913T2159Z-050913T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN CENTRAL WISCONSIN

* UNTIL 530 PM CDT

* AT 459 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS EXTENDING FROM 
  18 MILES SOUTHWEST OF WISCONSIN RAPIDS TO 3 MILES NORTHWEST OF 
  REEDSBURG. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  FRIENDSHIP AND ARKDALE AROUND 505 PM...
  GRAND MARSH AND BIG FLATS AROUND 510 PM...
  THE LEOLA MARSH WILDLIFE AREA AND THE COLBURN WILDLIFE AREA AROUND
  515 PM...
  BIG SPRING AND COUNTY ROADS D AND W AROUND 520 PM...

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 70 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4424 8983 4409 8999 4390 8992 4363 8977
      4366 8960 4397 8959 4425 8960

$$

BOYNE
3 follow-up statements
000 
WWUS53 KARX 132207
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT TUE SEP 13 2005

WIC001-132230-
/O.CON.KARX.SV.W.0109.000000T0000Z-050913T2230Z/
ADAMS WI-
507 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR ADAMS COUNTY...

AT 507 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH EXTENDING FROM
15 MILES SOUTHEAST OF WISCONSIN RAPIDS TO 3 MILES WEST OF WISCONSIN
DELLS. THE SEVERE STORMS WERE MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  BIG SPRING AND HIGHWAY 21 AND COUNTY G AROUND 515 PM...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4424 8983 4409 8999 4390 8992 4363 8977
      4366 8960 4397 8959 4425 8960

$$

BOYNE
000 
WWUS53 KARX 132216
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 PM CDT TUE SEP 13 2005

WIC001-132230-
/O.CON.KARX.SV.W.0109.000000T0000Z-050913T2230Z/
ADAMS WI-
516 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR ADAMS COUNTY...

AT 510 PM...TREES BLOWN DOWN AT THE INSECTION OF COTTONWOOD AND 16TH
STREET AND THE DELLWOOD SUBDIVISION OFF OF COUNTY ROAD Z.

AT 515 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH EXTENDING FROM
17 MILES SOUTHEAST OF WISCONSIN RAPIDS TO WISCONSIN DELLS. THE SEVERE
STORMS WERE MOVING EAST AT 55 MPH.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4424 8983 4409 8999 4390 8992 4363 8977
      4366 8960 4397 8959 4425 8960

$$
000 
WWUS53 KARX 132228
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
528 PM CDT TUE SEP 13 2005

WIC001-132236-
/O.CAN.KARX.SV.W.0109.000000T0000Z-050913T2230Z/
ADAMS WI-
528 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY HAS BEEN
CANCELLED...

IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR ADAMS COUNTY HAS BEEN CANCELLED.

LAT...LON 4424 8983 4409 8999 4390 8992 4363 8977
      4366 8960 4397 8959 4425 8960

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:07 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 13, 3:07 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT TUE SEP 13 2005

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

FORECAST CONCERNS ARE ON SEVERE WEATHER THREAT THIS EVENING...THEN
MAINLY TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD.

18Z SURFACE ANALYSIS SHOWS COLD FRONT MOVING THROUGH SOUTHEAST
MINNESOTA. STRONG TO SEVERE CONVECTION LIFTING NORTHEASTWARD OUT OF
IOWA INTO THE AREA AHEAD OF ADVANCING SHORTWAVE. TRENDS HAVE BEEN
FOR LESS ORGANIZATION WITH TIME. HOWEVER WITH STRONG INSOLATION
EARLIER THIS AFTERNOON CAPES AHEAD OF THE FRONT ARE AROUND 3000 J/KG.
IN ADDITION...BLUE RIVER WI PROFILER SHOWS MODERATE LOW-LEVEL FLOW
INCREASING TO 50 KT FROM THE SOUTHWEST AT MID LEVELS...RESULTING IN
BULK SHEAR VALUES IN THE 0-6 KM LAYER OF 40 TO 50 KNOTS. PER
COORDINATION WITH SPC...NEW WATCH NOW IN EFFECT ACROSS MOST OF THE
REST OF THE FORECAST AREA.

12Z 13SEP05 MODELS IN GOOD AGREEMENT WITH OVERALL PATTERN
TRANSITIONING FROM SOUTHWEST FLOW ALOFT ACROSS FORECAST AREA TO A
MORE ZONAL FLOW BY THE END OF THE PERIOD.

IN THE NEAR TERM...CONVECTION WILL CONTINUE AHEAD OF THE FRONT
THIS EVENING AS IT SAGS SOUTHEASTWARD ACROSS THE AREA. EXPECT SEVERE
THREAT MAINLY EARLY THIS EVENING ACROSS THE SOUTHEAST HALF OF THE
FORECAST AREA. GIVEN SHEAR AND INSTABILITY PARAMETERS EXPECT
MAINLY A WIND AND HAIL THREAT. STRONG COLD ADVECTION THEN TAKES OVER
LATER TONIGHT WITH TIME HEIGHT CROSS SECTIONS OF RELATIVE HUMIDITY
SHOWING CLEARING SKIES LATE. ALTHOUGH WINDS SHOULD REMAIN UP A LITTLE
TONIGHT WILL LIKELY SEE SOME FOG BY MORNING...ESPECIALLY IN THE
VALLEY LOCATIONS.

HIGH PRESSURE THEN BUILDS IN FOR WEDNESDAY WITH MUCH LOWER
HUMIDITIES AND MORE SEASONAL TEMPERATURES. WITH FLOW BECOMING MORE
ZONAL...NEXT WAVE EXPECTED TO TRAVERSE ALONG THE U.S/CANADIAN BORDER
THURSDAY THROUGH FRIDAY. BEST FORCING LOOKS TO REMAIN TO OUR NORTH
WITH ONLY SOME MID OR HIGH LEVEL CLOUDS TO MANIFEST ITSELF IN OUR
AREA. THUS HAVE PULLED THE LOW POPS OUT OF THE NORTHWEST SECTIONS OF
THE FORECAST AREA. FORCING WITH THIS THEN REMAINS TO OUR NORTH ALL
THE WAY THROUGH FRIDAY.

AS FOR TEMPERATURES...EXPECT MUCH COOLER READINGS OVER THE NEXT FEW
DAYS. GUIDANCE NUMBERS IN REASONABLE AGREEMENT AND IN LINE WITH
CURRENT GRIDDED DATABASE. THIS MADE ONLY SOME MINOR ADJUSTMENTS.

.LONG TERM...SATURDAY THROUGH TUESDAY

MEDIUM RANGE MODELS CONTINUE TO SHOW SOME DIFFERENCES THROUGH THE
PERIOD. ALL AGREE ON TAKING TROUGH ACROSS THE WESTERN CONUS AND
TRANSLATING IT EASTWARD THROUGH THE PERIOD. QUESTION IS ON STRENGTH
AND TIMING. ECMWF WEAKER AND MORE PROGRESSIVE VERSUS THE GFS.
ENSEMBLE MEANS SOMEWHERE IN BETWEEN. THUS CONFIDENCE FACTOR MEDIUM IN
THIS TIME FRAME...ALTHOUGH GIVEN NEARLY ZONAL FLOW WILL LEAN TOWARD
A SLIGHTLY FASTER SOLUTION. AS TROUGH MOVES EASTWARD...CYCLOGENESIS
TO OCCUR IN THE LEE OF THE ROCKIES ON SATURDAY. FRONTAL BOUNDARY
INITIALLY NORTH OF THE AREA AT THE BEGINNING OF THE PERIOD WILL SAG
SOUTHWARD AS TROUGH APPROACHES. POPS WARRANTED FROM SATURDAY NIGHT
THROUGH MONDAY NIGHT. QUESTION THEN WILL BE HOW PROGRESSIVE BOUNDARY
IS IN GETTING THROUGH THE AREA TUESDAY. FOR NOW WILL KEEP POPS
ACROSS THE FAR SOUTH. TEMPERATURES THROUGH THIS TIME FRAME TO BE
NEAR OR SLIGHTLY ABOVE NORMALS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RABERDING
Hazardous weather outlook, Sep 13, 4:36 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT TUE SEP 13 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-141000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
436 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...LATE AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS OVER SOUTHWEST WISCONSIN WILL END BY
7 PM. THE MAIN THREATS THROUGH THIS TIME WILL BE FROM DAMAGING WINDS
AND LARGE HAIL...MAINLY ALONG AND EAST OF A LINE...FROM RICHLAND
CENTER TO SPARTA...TO BLACK RIVER FALLS...TO STANLEY.

ANOTHER THREAT IS TORRENTIAL RAINFALL RATES...WITH UP TO 2 INCHES
PER HOUR POSSIBLE...CAUSING LOCALIZED FLASH FLOODING AND MUDSLIDES
IN AREAS OF TERRAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL COME THURSDAY AS ANOTHER WEAK
DISTURBANCE MOVES ACROSS SOUTHERN CANADA. THE BEST CHANCE FOR RAIN
WILL BE NORTH OF A LINE FROM AUSTIN AND WINONA MINNESOTA...TO
NEILLSVILLE WISCONSIN. IT DOES NOT APPEAR AT THIS TIME THAT ANY OF
THESE STORMS WILL BECOME SEVERE.  THUNDERSTORMS ARE ALSO POSSIBLE
ON SUNDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AT TIMES THIS AFTERNOON AND EARLY
THIS EVENING. SPOTTER GROUPS SHOULD BE PREPARED TO DEPLOY AS
THUNDERSTORMS APPROACH THEIR AREA. THE MOST FAVORABLE TIMES FOR
ACTIVATION WILL BE THROUGH 6 PM.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK/BINAU

In the hours before

Special weather statement, Sep 13, 4:39 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT TUE SEP 13 2005

MNZ079-087-094-095-132245-
FILLMORE-MOWER-OLMSTED-WABASHA

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 782 FOR THE FOLLOWING AREAS

IN MINNESOTA THIS CANCELS 4 COUNTIES

IN SOUTHEAST MINNESOTA

FILLMORE              MOWER                 OLMSTED
WABASHA

THIS INCLUDES THE CITIES OF...AUSTIN...ROCHESTER...
RUSHFORD AND WABASHA.

IAZ008-009-018-019-132245-
CHICKASAW-FLOYD-HOWARD-MITCHELL

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 781 FOR THE FOLLOWING AREAS

IN IOWA THIS CANCELS 4 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

CHICKASAW             HOWARD

THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...
NEW HAMPTON AND OSAGE.

MNZ088-096-WIZ017-029-032>034-041>044-053-140200-
ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR-
TREMPEALEAU-VERNON-WINONA

SEVERE THUNDERSTORM WATCH 782 REMAINS VALID UNTIL 9 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST MINNESOTA

HOUSTON               WINONA

IN WISCONSIN THIS WATCH INCLUDES 10 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN SOUTHWEST WISCONSIN

VERNON

IN WEST CENTRAL WISCONSIN

BUFFALO               JACKSON               LA CROSSE
MONROE                TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...FRANKLIN...GLENDALE...
INDEPENDENCE...LA CROSSE...MAUSTON...MEDFORD...NEILLSVILLE...
ONALASKA...VIROQUA AND WINONA.

IAZ010-011-029-030-WIZ054-055-061-140000-
ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-WINNESHIEK

SEVERE THUNDERSTORM WATCH 781 REMAINS VALID UNTIL 7 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 4 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CLAYTON               FAYETTE
WINNESHIEK

IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND

THIS INCLUDES THE CITIES OF...DECORAH...ELKADER...OELWEIN...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER AND WAUKON.

04
Local storm report, Sep 13, 4:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     TOMAH                   43.99N 90.50W
09/13/2005  45 MPH           MONROE             WI   TRAINED SPOTTER

&&

SHEA
Local storm report, Sep 13, 4:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND GST     GENOA                   43.57N 91.23W
09/13/2005  70 MPH           VERNON             WI   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&

SHEA
Local storm report, Sep 13, 4:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
449 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     FLASH FLOOD      WEST SALEM              43.90N 91.08W
09/13/2005                   LA CROSSE          WI   LAW ENFORCEMENT

            MANY ROADS AND STREETS IMPASSABLE.

&&

SHEA
Special weather statement, Sep 13, 4:56 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT TUE SEP 13 2005

IAZ010-011-029-030-WIZ054-055-061-132300-
ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 781 FOR THE FOLLOWING AREAS

IN IOWA THIS CANCELS 4 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CLAYTON               FAYETTE
WINNESHIEK

IN WISCONSIN THIS CANCELS 3 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND

THIS INCLUDES THE CITIES OF...DECORAH...ELKADER...OELWEIN...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER AND WAUKON.

MNZ088-096-WIZ017-029-032>034-041-053-132300-
BUFFALO-CLARK-HOUSTON-JACKSON-LA CROSSE-TAYLOR-TREMPEALEAU-VERNON-
WINONA

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 782 FOR THE FOLLOWING AREAS

IN MINNESOTA THIS CANCELS 2 COUNTIES

IN SOUTHEAST MINNESOTA

HOUSTON               WINONA

IN WISCONSIN THIS CANCELS 7 COUNTIES

IN CENTRAL WISCONSIN

CLARK

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN SOUTHWEST WISCONSIN

VERNON

IN WEST CENTRAL WISCONSIN

BUFFALO               JACKSON               LA CROSSE
TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...FRANKLIN...
INDEPENDENCE...LA CROSSE...MEDFORD...NEILLSVILLE...ONALASKA...
VIROQUA AND WINONA.

WIZ042>044-140200-
ADAMS-JUNEAU-MONROE

SEVERE THUNDERSTORM WATCH 782 REMAINS VALID UNTIL 9 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN WEST CENTRAL WISCONSIN

MONROE

THIS INCLUDES THE CITIES OF...GLENDALE AND MAUSTON.

04
Local storm report, Sep 13, 4:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     2 N NECEDAH             44.05N 90.07W
09/13/2005                   JUNEAU             WI   LAW ENFORCEMENT

            LARGE TREES DOWN

0317 PM     TORNADO          3 SW STEVENSTOWN        44.01N 91.21W
09/13/2005                   LA CROSSE          WI   AMATEUR RADIO

            NARROW PATH OF DAMAGE NOTED ON FLATTEN ROAD NEAR COUNTY
            ROAD V BETWEEN HOLMEN AND STEVESTOWN.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:17 PM CDTTornado WarningARXLa Crosse15 min
Sep 13, 3:28 PM CDTSevere Thunderstorm WarningARXTrempealeau15 min
Sep 13, 4:07 PM CDTSevere Thunderstorm WarningARXVernon23 min
Sep 13, 4:15 PM CDTFlash Flood WarningARXLa Crosse, Trempealeau3 hr
Sep 13, 4:21 PM CDTSevere Thunderstorm WarningARXMonroe24 min
Sep 13, 4:34 PM CDTSevere Thunderstorm WarningARXAdams26 min
Sep 13, 4:43 PM CDTSevere Thunderstorm WarningARXJuneau42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.